Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 3, NWS Pueblo, CO

April 23, 2025El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Apr 23, 2025, 6:21 PM MDT for El Paso County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2025, 6:21 PM MDT (00:21 UTC)
Expired
Apr 23, 2025, 6:45 PM MDT
In force
24 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 66 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.4 hours before the alert went out and 378 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2025-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2025-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1546 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

251 
WUUS55 KPUB 240021
SVRPUB
COC041-240045-
/O.NEW.KPUB.SV.W.0003.250424T0021Z-250424T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
621 PM MDT Wed Apr 23 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern El Paso County in east central Colorado...

* Until 645 PM MDT.

* At 620 PM MDT, a severe thunderstorm was located over Ramah, or 27
  miles west of Limon, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ramah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3898 10406 3913 10430 3913 10405
TIME...MOT...LOC 0020Z 304DEG 19KT 3915 10418 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Simcoe

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 5:22 PM MDT, 59 minutes earlier. Its key messages:

  • Isolated to scattered thunderstorms across the Plains this evening, with the potential for a strong to severe storm across Kiowa, Bent, Prowers, and Baca counties.
  • Low level moisture backs into eastern Colorado overnight, with better coverage of thunderstorms, a few strong to severe, tomorrow afternoon evening.
  • Thunderstorm chances continue into Friday, though the risk of severe weather is low at this time. Thunderstorm chances continue into the weekend across the plains.
  • Elevated fire weather conditions Friday across the San Luis Valley, will spread east across the plains over the weekend.
Area forecast discussion, Apr 23, 5:22 PM MDT, 59 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
522 PM MDT Wed Apr 23 2025

.KEY MESSAGES...

- Isolated to scattered thunderstorms across the Plains this
  evening, with the potential for a strong to severe storm across
  Kiowa, Bent, Prowers, and Baca counties.

- Low level moisture backs into eastern Colorado overnight, with
  better coverage of thunderstorms, a few strong to severe, tomorrow
  afternoon evening.

- Thunderstorm chances continue into Friday, though the risk of
  severe weather is low at this time. Thunderstorm chances
  continue into the weekend across the plains.

- Elevated fire weather conditions Friday across the San Luis
  Valley, will spread east across the plains over the weekend.

&&

.SHORT TERM /THROUGH THURSDAY/...
Issued at 247 PM MDT Wed Apr 23 2025

Current water vapor imagery indicates a weak embedded wave translating
through the southwest flow aloft across the Northern Rockies at this
time. At the surface, a stalled boundary is in place across eastern Las
Animas county through central and northeastern Prowers county, with some
cumulus buildups and a few echoes starting to develop across this boundary
as of 130 pm mdt. Further west of this boundary, dew pts remain in the 20s
and 30s with dew pts in the teens being reported across the high mtn
valleys into the western slope.

This afternoon into tonight...Main concern remains severe potential across
the southeast plains, with SBCape of 1000-2000 j/kg being realized attm,
along with expectant increasing SRH through the late afternoon and evening,
as low level jet increases overnight. With that said, can't rule a few
higher based shra/tsra spreading across the southeast mtns and I-25 Corridor
into the evening, with a few strong to severe storms across eastern Las Animas,
Bent, Baca, Prowers and Kiowa counties through the late afternoon and evening.
The main severe threats look to be large hail of 1 to 2 inches in diameter and
strong damaging outflow winds up to 65 mph. There is also a low threat of a
tornado through the afternoon, which looks to increase through the evening,
as the low level jet deepens. Some of the higher res cams keep the threat of
convection ongoing across the far southeast plains overnight, as a secondary
boundary and northerly surge associated with the passing upper wave brings
in a resurgence of low level moisture across southeast Colorado. Overnight
lows in the mid 30s to mid 40s are expected across the southeast Plains,
with 20s and 30s across the higher terrain.

For Thursday...Modest west to southwest flow continues across the Rockies,
with low level moisture banking up across the lower eastern slopes through
the morning, as easterly low level upslope flow deepens. Latest models differing
on the amount of instability in place across the region, with morning clouds
across the plains giving way to partly sunny conditions an SBCape of 1000-
2000 j/kg across the southeast Plains in the afternoon. SPC Day 2 continues
to indicate a marginal risk of severe storms across much of southeast
Colorado tomorrow, with storms developing over the higher terrain in the
afternoon, spreading across the I-25 Corridor and out across the far
southeast Plains through the late afternoon. The main severe threats
tomorrow could be hail up to an inch in diameter and wind gusts to 60 mph,
with the coverage of severe storms dependent on how much instability that
can be realized. Highs tomorrow look to be slightly cooler than today, in
the mid 60s to mid 70s across the Plains, and mainly 50s and 60s across
the higher terrain.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Issued at 247 PM MDT Wed Apr 23 2025

Additional shower and thunderstorm development looks to remain
possible at the start of the period, mainly across the plains. In
this location, additional WAA looks to set up and provide additional
support into Thursday evening. Instability will continue to weaken
and focus further to south with time and given this trend, think the
strong to severe risk will diminish as well quickly into the
evening.

By Friday, an additional dry and windy setup occurs across the San
Luis Valley and on this day do have higher confidence for stronger
winds and the potential for critical fire weather conditions. Across
the plains, cooler and more stable conditions will be in place with
temps falling back into the 50 and 60s. These more stable conditions
on Friday will limit the overall risk of storms for much of southern
Colorado. That being said some guidance is showing a low CAPE and
high shear situation developing over the far southern I-25 corridor
Friday afternoon. The likelihood of this occurring still looks to be
low at this time, but worth keeping a close eye on for another day
of at least isolated storm development. Additionally, guidance today
is showing this weak and rather narrow instability axis shifting
further west into the mountains and this could bring some slight
increase in showers and storms for these locations.

By the weekend, will see a large upper low push across the western
CONUS that will eventually move through the region by early next
week. In this setup, will see additional chances for strong to
severe thunderstorms across the plains on Saturday along with
increased fire weather concerns along and to the west of the I-25
corridor. By Sunday, strong west/southwest flow settles in and
assists with pushing the strong/severe risk to our east. However,
these winds with much drier air will likely bring widespread
critical fire weather conditions to southern Colorado. Sunday and
Monday look to be the periods of highest concern for increased fire
danger, with cooler temperatures arriving by Tuesday.

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 518 PM MDT Wed Apr 23 2025

KALS: VFR expected through 24 hours. Gusty southwest winds
will weaken this evening before picking up again Thursday
afternoon.

KCOS: Storms will continue passing through the area, but as of
now no impacts are expected over or near the terminal this
evening other than some gusty winds. Overnight, winds will turn
east-northeast and increase low-level cloud cover with the
potential for some fog. This will bring cigs down into the MVFR
to high-IFR range. These low clouds will dissipate tomorrow
morning. Gusty southeast winds pick up in the afternoon, with
thunderstorms forming in the area close to the end of this 24
hour period.

KPUB: Storms will continue passing through the area, but as of
now no impacts are expected over or near the terminal this
evening other than some gusty winds. Have included a TEMPO group
for some outflow moving towards the terminal from the
southeast. Overnight, winds will turn east-northeast and
increase low-level cloud cover with the potential for some fog.
This will bring cigs down into the MVFR to high- IFR range.
These low clouds will dissipate tomorrow morning. Gusty
southeast winds pick up in the afternoon, with thunderstorms
forming in the area close to the end of this 24 hour period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...MW
LONG TERM...PETERSEN
AVIATION...GARBEROGLIO
Hazardous weather outlook, Apr 23, 12:05 PM MDT, 6 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1205 PM MDT Wed Apr 23 2025

COZ058>089-093>099-241815-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1205 PM MDT Wed Apr 23 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms will be possible across southern
Colorado this afternoon and evening. Storms will initially fire over
the mountains and move east across the I-25 producing gusty outflow
winds up to 45 mph and lightning.

Over the southeast plains, generally east of a line from Haswell
to La Junta across Bent, Prowers and Kiowa counties, a few strong
to severe storms may develop after 2 pm, with a higher chance of
strong to severe storms moving east through the evening. The main
risks from storms will be hail up to 1 1/2 inches in diameter and
damaging outflow winds to 65 mph, with an increasing threat of
tornadoes going into the evening hours.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated to scattered showers and thunderstorms, some of which could
be strong to severe, will be possible across southeast Colorado on
Thursday. The main risks with storms on Thursday will be hail up
to 1 inch and wind gusts up to 60 mph.

Showers and weak thunderstorms will also be possible on Friday, with
a low end chance that some some storms may become strong. The most
likely risks with storms on Friday will be lightning, small pea
sized hail, and winds gusting to 40 mph.

For Friday, high fire danger will be possible across the San Luis
Valley and the fire danger through will spread east from the San
Luis Valley into portions of the I-25 corridor Saturday. For Sunday
into Monday, critical fire weather conditions will be possible
for most of south central and southeast Colorado. Please avoid
activities that could start a fire from Friday through the Monday
time period!

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

23/23

In the hours before

Special weather statement, Apr 23, 4:09 PM MDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
409 PM MDT Wed Apr 23 2025

COZ088-232245-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
409 PM MDT Wed Apr 23 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LAS ANIMAS COUNTY
THROUGH 445 PM MDT...

At 409 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hoehne, or 8 miles north of Trinidad, moving northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hoehne and Trinidad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3721 10451 3731 10462 3747 10441 3729 10418
TIME...MOT...LOC 2209Z 241DEG 16KT 3729 10449

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Simcoe
Special weather statement, Apr 23, 4:13 PM MDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
413 PM MDT Wed Apr 23 2025

COZ094-097>099-232245-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
413 PM MDT Wed Apr 23 2025

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL PROWERS...
NORTHWESTERN BACA...EAST CENTRAL LAS ANIMAS AND SOUTHEASTERN BENT
COUNTIES THROUGH 445 PM MDT...

At 412 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 22 miles south of John
Martin Reservoir to 17 miles northwest of Pritchett to 14 miles
northeast of Kim. Movement was northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3795 10273 3764 10276 3737 10283 3736 10325
      3757 10331 3778 10316
TIME...MOT...LOC 2212Z 229DEG 16KT 3777 10300 3757 10306 3740 10317

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Simcoe
Special weather statement, Apr 23, 4:33 PM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
433 PM MDT Wed Apr 23 2025

COZ088-094-232300-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
433 PM MDT Wed Apr 23 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL LAS ANIMAS COUNTY
THROUGH 500 PM MDT...

At 433 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Tyrone, or 24 miles north of Trinidad, moving northeast
at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of north central Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3743 10439 3755 10448 3773 10424 3751 10401
TIME...MOT...LOC 2233Z 234DEG 20KT 3750 10436

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Simcoe
Special weather statement, Apr 23, 5:00 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
500 PM MDT Wed Apr 23 2025

COZ097>099-232330-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
500 PM MDT Wed Apr 23 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN PROWERS...NORTHWESTERN
BACA AND SOUTHEASTERN BENT COUNTIES THROUGH 530 PM MDT...

At 500 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 13 miles southwest of
Granada to 8 miles west of Two Buttes Reservoir to near Pritchett.
Movement was east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Two Buttes, Springfield, Vilas, Pritchett, and Two Buttes Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3773 10229 3731 10240 3738 10301 3768 10305
      3804 10264 3803 10205 3801 10205
TIME...MOT...LOC 2300Z 278DEG 29KT 3791 10245 3767 10274 3740 10283

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Simcoe
Special weather statement, Apr 23, 5:11 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
511 PM MDT Wed Apr 23 2025

COZ086-088-093-094-232345-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
511 PM MDT Wed Apr 23 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OTERO...NORTH
CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES THROUGH 545 PM
MDT...

At 510 PM MDT, Doppler radar was tracking a strong thunderstorm near
Delhi, or 37 miles northeast of Trinidad, moving northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Delhi and Thatcher.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3752 10414 3764 10424 3784 10399 3762 10381
TIME...MOT...LOC 2310Z 236DEG 17KT 3762 10412

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Simcoe
Special weather statement, Apr 23, 5:19 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
519 PM MDT Wed Apr 23 2025

COZ096-232345-
Eastern Kiowa County CO-
519 PM MDT Wed Apr 23 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN KIOWA COUNTY
THROUGH 545 PM MDT...

At 518 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sheridan Lake, or 18 miles south of Cheyenne Wells, moving northeast
at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northeastern Kiowa
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3846 10227 3855 10238 3862 10234 3862 10205
      3860 10204 3856 10205
TIME...MOT...LOC 2318Z 232DEG 14KT 3856 10228

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Simcoe

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 6:23 PM MDTSpecial Weather StatementPUBPueblo37 min
Apr 23, 7:17 PM MDTSpecial Weather StatementPUBPueblo28 min
Apr 23, 7:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Apr 23, 10:31 PM MDTSpecial Weather StatementPUBKiowa29 min
Apr 23, 10:39 PM MDTSevere Thunderstorm WarningPUBKiowa36 min
Apr 23, 11:11 PM MDTSpecial Weather StatementPUBKiowa34 min
Apr 23, 11:40 PM MDTSpecial Weather StatementPUBKiowa35 min
Apr 24, 12:15 AM MDTSpecial Weather StatementPUBKiowa30 min
Apr 24, 3:09 AM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache11 hr
Apr 24, 1:36 PM MDTSpecial Weather StatementPUBLas Animas24 min
Apr 24, 2:19 PM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache24 hr
Apr 24, 2:19 PM MDTRed Flag WarningPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache30 hr
Apr 24, 4:35 PM MDTSpecial Weather StatementPUBElbert25 min
Apr 24, 5:04 PM MDTSpecial Weather StatementPUBElbert26 min
Apr 24, 5:59 PM MDTSpecial Weather StatementPUBEl Paso31 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.